MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN919469
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "there was a previous incident on (b)(6), in which the arterial lumen ruptured near the cannula of a catheter of the same model, placed in the left jugular vein of another patient on (b)(6).In that case, there was also no associated traction.The situation was not formally reported at the time, and manipulation was considered as the cause, although this was not confirmed.At the time of this incident, batch: 71f24h0598 was available in the service.This is an intensive care unit with extensive experience in performing continuous dialysis techniques and such events are uncommon.The repetition of occurrences with similar characteristics raised concerns about the possibility of a structural failure associated with the model of catheter used." there was no patient's harm or injury as the patient was already in critical condition.There was a delay to therapy due to a new hemodialysis catheter needing to be inserted.
 
Additional Manufacturer Narrative
(b)(4).Upon discussion with the sales rep it was discovered that this event is a duplicate of a previously reported event, which was submitted under mdr#3006425876-2025-01094 on 21-nov-2025; therefore, this report will be retracted.
 
Event or Problem Description
It was reported that "there was a previous incident on 24/09, in which the arterial lumen ruptured near the cannula of a catheter of the same model, placed in the left jugular vein of another patient on 22/09.In that case, there was also no associated traction.The situation was not formally reported at the time, and manipulation was considered as the cause, although this was not confirmed.At the time of this incident, batch 71f24h0598 was available in the service.This is an intensive care unit with extensive experience in performing continuous dialysis techniques and such events are uncommon.The repetition of occurrences with similar characteristics raised concerns about the possibility of a structural failure associated with the model of catheter used." there was no patient's harm or injury as the patient was already in critical condition.There was a delay to therapy due to a new hemodialysis catheter needing to be inserted.Associated mdr number includes : 3006425876-2025-01141 and 3006425876-2025-01140.

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23777640
Report Number3006425876-2025-01140
Device Sequence Number18674890
Product Code FOZ
UDI-Device Identifier10801902219203
UDI-Public(01)10801902219203(11)250826(17)300731(10)71F25H0830(21)
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K970864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN919469
Device Catalogue NumberCV-12123-F
Device Lot Number71F25H0830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown